# SDR SWIA202409160820

- Difficulty date: July 1, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL LOWER SKIN GOUGED 2 PLACES SGTR27 AFT OF FS913     (C-CHECK RO 9/15/2024)    REPAIRED FUSELAGE EXTERNAL LOWER SKIN GOUGE AT STRINGER 27 AFT OF FS 913.00 REF REO 690-53-51-431 REV -- DATED 2024-08-13, CRJ 900 SRM 51-42-21-001-001-A01 REV 38 DATED JUL 25/2020. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
